Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

On sums of admissible coadjoint orbits


Authors: Alimjon Eshmatov and Philip Foth
Journal: Proc. Amer. Math. Soc. 142 (2014), 727-735
MSC (2010): Primary 58E40; Secondary 53D20
DOI: https://doi.org/10.1090/S0002-9939-2013-11799-5
Published electronically: November 14, 2013
MathSciNet review: 3134012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a quasi-Hermitian semisimple Lie algebra, we describe possible spectra of the sum of two admissible elements from its dual vector space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 58E40, 53D20

Retrieve articles in all journals with MSC (2010): 58E40, 53D20


Additional Information

Alimjon Eshmatov
Affiliation: Department of Mathematics, University of Arizona, Tucson, Arizona 85721-0089
Email: alimjon@math.arizona.edu

Philip Foth
Affiliation: Department of Mathematics, University of Arizona, Tucson, Arizona 85721-0089
Email: foth@math.arizona.edu

DOI: https://doi.org/10.1090/S0002-9939-2013-11799-5
Keywords: Convexity, quasi-Hermitian, admissible, symplectic, moment map
Received by editor(s): August 27, 2011
Received by editor(s) in revised form: March 31, 2012
Published electronically: November 14, 2013
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.